Maximal bifix decoding

Berthé, Valérie; De Felice, Clelia; Dolce, Francesco; Leroy, Julien; Perrin, Dominique; Reutenauer, Christophe et Rindone, Giuseppina (2015). « Maximal bifix decoding ». Discrete Mathematics, 338(5), pp. 725-742.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (362kB)

Résumé

We consider a class of sets of words which is a natural common generalization of Sturmian sets and of interval exchange sets. This class of sets consists of the uniformly recurrent tree sets, where the tree sets are defined by a condition on the possible extensions of bispecial factors. We prove that this class is closed under maximal bifix decoding. The proof uses the fact that the class is also closed under decoding with respect to return words.

Type: Article de revue scientifique
Mots-clés ou Sujets: Combinatorics on words, symbolic dynamics
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Christophe Reutenauer
Date de dépôt: 28 avr. 2016 17:50
Dernière modification: 19 mai 2016 18:16
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8351

Statistiques

Voir les statistiques sur cinq ans...